Hello - haven't been here in awhile posting. My daughter takes compounded NDT. In June she saw Dr after labs - Free T4 was below range, free T3 mid-range, TSH 1.9 - she increased the medication from 90mg to 110mg due to labs and still feeling cold at times and depression. She also has an anxiety disorder. About 3 weeks into increase she became extremely anxious, OCD increasing, hot and sweaty, shaking, etc. Had bloods drawn (waiting to see actual results) but Dr called and said her TSH was suppressed, but neither FT4 or FT3 were out of range, but she may be overmedicated for her body. So here is my question: the Dr is somewhat of a cowboy and a bit cavalier about making changes. Initially he said to stop it for 2 weeks and then start up again at 90mg dose. I said I was concerned that she was going back to college in 2 weeks and was afraid she would bottom out hypo. So he said to stop for 3 days and call on Monday. Is this typical for treatment of over medication? Would a decrease down to a lower dose (I have 60's and 75's here) be more prudent? I am afraid of making her worse. Thank you!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.